# SDR 99FDEA00279

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cables
- Condition: Loose
- Location: Te Aft Flap
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A/C STARTED AIRFRAME VIBRATION.  FOUND EDGE FLAPS AFT FLAP FOLLOW UP CABLES LOOSE.  RIGGED CABLES PER 727 MM 27-51-5-4, OPS CK GOOD.
